Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Generalized PP and Zip Subrings of Matrix Rings

Generalized PP and Zip Subrings of Matrix Rings

Year:    2010

Author:    Zhongkui Liu, Husheng Qiao

Communications in Mathematical Research , Vol. 26 (2010), Iss. 3 : pp. 193–202

Abstract

Let R be an abelian ring. We consider a special subring An, relative to α2,···,αnREnd(R), of the matrix ring Mn(R) over a ring R. It is shown that the ring An is a generalized right PP-ring (right zip ring) if and only if the ring R is a generalized right PP-ring (right zip ring). Our results yield more examples of generalized right PP-rings and right zip rings.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2010-CMR-19149

Communications in Mathematical Research , Vol. 26 (2010), Iss. 3 : pp. 193–202

Published online:    2010-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords:    generalized right PP-ring PP-ring right zip ring.

Author Details

Zhongkui Liu Email

Husheng Qiao Email